MAUDE Adverse Event Report: MPRI CAPSURE VDD-2 LEAD; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD-2 LEAD; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038S-58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) system was removed due to the patient experiencing complete heart-block.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the implantable pulse generator (ipg) was explanted due to resolution of patient's complete heart block and the patient no longer requiring pacing.
 
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE VDD-2 LEAD
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9007550
Report Number2649622-2019-16498
Device Sequence Number2802358
Product Code DXY
UDI-Device Identifier00613994250148
UDI-Public00613994250148
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/23/2015
Device Model Number5038S-58
Device Catalogue Number5038S-58
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer09/19/2019
09/19/2019
04/27/2020
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date09/26/2019
09/27/2019
04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDRL01 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR